# SDR UIEA2021020800241

- Difficulty date: February 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,028 hours, 13,922 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 2589C
- Condition: Malfunctioned
- Location: Apu Surge
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC FUNCTION INOP ( AUXILIARY POWER UNIT, PNEUMATIC FUNCTION )( FWD TO MDDR# 142033. APU AIR INOP MEL 49-11-01-01.  07FEB21 - LP 1333515 - ITEM# 2 - BWI - REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW 767 AMM 49-53-01; OPS CHECK GOOD, AT THIS TIME, THIS CLEARS DMI 142033, REMOVED PLACARDS.  )
